# SDR JJBA20240102035

- Difficulty date: December 29, 2023
- Submitted: January 2, 2024
- Operation: Air carrier
- Aircraft: N14148
- Make and model: Emb EMB-145XR
- Aircraft serial: 145751
- Aircraft time: 47,522 hours, 30,433 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ABS20131A
- Part serial: 51096
- Condition: Inoperative
- Location: Unknown
- Part time: 3,707 hours, 3,430 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FWD WING EMERGENCY LIGHT OUT. FOUND RH FWD WING, SERVICE DOOR EXIT SIGN, AND FWD LWR RH EMERGENCY EXIT SIGN DIMMING UNTIL OFF. REMOVED AND REPLACED #2 EMERGENCY LIGHT BATTERY. OPS CHECK SAT.
